Compact Attractors for Time-Periodic Age-Structured Population Models
MetadataShow full metadata
In this paper we investigate the existence of compact attractors for time-periodic age-structured models. So doing we investigate the eventual compactness of a class of abstract non-autonomous semiflow (non necessarily periodic). We apply this result to non-autonomous age-structured models. In the time periodic case, we obtain the existence of a periodic family of compact subsets that is invariant by the semiflow, and attract the solutions of the system.
CitationMagal, P. (2001). Compact attractors for time-periodic age-structured population models. Electronic Journal of Differential Equations, 2001(65), pp. 1-35.
This work is licensed under a Creative Commons Attribution 4.0 International License.